# SDR CALA2024091602432

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 51,237 hours, 18,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A56901
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CABIN FWD WET AREA FLOOR STRUCTURE STA 294+13 LBL 11 WL 208.1 INTERCOSTAL FASTNER HOLE.   REMOVED AND REPLACED THE INTERCOSTAL AT FWD WET AREA STA 294.5 TO STA 312 PER DWG 141A5600 AND SRM 51-40-02-0G-0.
